# SDR 96ZZZX1047

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N666SW
- Make and model: Cessna T210M
- Aircraft serial: 21062120
- Engine: Cont TSIO520R
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Hose
- Part number: S123660550
- Condition: Chafed
- Location: Wastegate Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTEGATE OIL RETURN HOSE CHAFED THROUGH AT FORWARD RIGHT ENGINE MOUNT.  SUBMITTER STATES CORRECTIVE ACTION - CLAMP HOSE OFF FOR PROPER CLEARANCE.
